Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 29, Issue 3, 1993
Metadata
 

Further Generalization of Generalized Verma Modules
Akihiko Gyoja
pp. 349–395
Abstract | Full-Text PDF (5050 KB) | Metadata

Phantom Maps and Monoids of Endomorphisms of K(Z,m) x Sn
Yoshimi Shitanda
pp. 397–409
Abstract | Full-Text PDF (1173 KB) | Metadata

Root Systems and Periods on Hirzebruch Surfaces
Jun-ichi Matsuzawa
pp. 411–438
Abstract | Full-Text PDF (2027 KB) | Metadata

Purely Inseparable Extensions of Complete Intersections
Jeffrey Lang
pp. 439–448
Abstract | Full-Text PDF (1014 KB) | Metadata

Note on the Equivariant K-Theory Spectrum
Kazuhisa Shimakawa
pp. 449–453
Abstract | Full-Text PDF (465 KB) | Metadata

Self-avoiding Paths on the Three Dimensional Sierpinski Gasket
Kumiko Hattori, Tetsuya Hattori and Shigeo Kusuoka
pp. 455–509
Abstract | Full-Text PDF (4334 KB) | Metadata